# SDR UALA2013072305169

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 87,473 hours, 13,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 284
- Condition: Faulty
- Location: Nr 2 Vhf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONSTANT STATIC ON VHF 2 RADIO ONLY ON 121.5,  NR 1 RADIO 121.5 OK REPLACED NR 2 VHF TRANSCEIVER, ALSO PERFORMED GROUND RADIO CHECK. CHECKED OK.
